Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 391265, 15 pages
http://dx.doi.org/10.1155/2008/391265
Research Article

On the Rational Recursive Sequence π‘₯ 𝑛 + 1 = ( 𝛼 βˆ’ 𝛽 π‘₯ 𝑛 ) / ( 𝛾 βˆ’ 𝛿 π‘₯ 𝑛 βˆ’ π‘₯ 𝑛 βˆ’ π‘˜ )

1Mathematics Department, Faculty of Science, Taif University, El-Taif 5700, El-Hawiyah, Kingdom of Saudi Arabia
2Mathematics Department, Faculty of Science, Zagazig University, Zagazig 4419, Egypt
3Mathematics Department, Faculty of Science, El-Minia University, El Minia 61519, Egypt

Received 1 November 2007; Accepted 11 May 2008

Academic Editor: Attila Gilanyi

Copyright © 2008 E. M. E. Zayed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. L. Kocić and G. Ladas, β€œGlobal attractivity in a second-order nonlinear difference equation,” Journal of Mathematical Analysis and Applications, vol. 180, no. 1, pp. 144–150, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. V. L. Kocić, G. Ladas, and I. W. Rodrigues, β€œOn rational recursive sequences,” Journal of Mathematical Analysis and Applications, vol. 173, no. 1, pp. 127–157, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at Zentralblatt MATH Β· View at MathSciNet
  4. M. T. Aboutaleb, M. A. El-Sayed, and A. E. Hamza, β€œStability of the recursive sequence xn+1=(αβxn)/(γ+xn1),” Journal of Mathematical Analysis and Applications, vol. 261, no. 1, pp. 126–133, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. X.-X. Yan, W. T. Li, and H.-R. Sun, β€œGlobal attractivity in a higher order nonlinear difference equation,” Applied Mathematics E-Notes, vol. 2, pp. 51–58, 2002. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. W.-S. He and W.-T. Li, β€œAttractivity in a nonlinear delay difference equation,” Applied Mathematics E-Notes, vol. 4, pp. 48–53, 2004. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. S. Stević, β€œOn the recursive sequence xn+1=(α+βxn)/(γxnk),” Bulletin of the Institute of Mathematics, vol. 32, no. 1, pp. 61–70, 2004. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. R. DeVault, W. Kosmala, G. Ladas, and S. W. Schultz, β€œGlobal behavior of yn+1=(p+ynk)/(qyn+ynk),” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4743–4751, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. H. M. El-Owaidy and M. M. El-Afifi, β€œA note on the periodic cycle of xn+2=(1+xn+1)/(xn),” Applied Mathematics and Computation, vol. 109, no. 2-3, pp. 301–306, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. C. H. Gibbons, M. R. S. Kulenović, G. Ladas, and H. D. Voulov, β€œOn the trichotomy character of xn+1=(α+βxn+γxn1)/(A+xn),” Journal of Difference Equations and Applications, vol. 8, no. 1, pp. 75–92, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. E. A. Grove, G. Ladas, M. Predescu, and M. Radin, β€œOn the global character of yn+1=(pyn1+yn2)/(q+yn2),” Mathematical Sciences Research Hot-Line, vol. 5, no. 7, pp. 25–39, 2001. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. M. R. S. Kulenović, G. Ladas, and N. R. Prokup, β€œOn the recursive sequence xn+1=(αxn+βxn1)/(A+xn),” Journal of Difference Equations and Applications, vol. 6, no. 5, pp. 563–576, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  13. M. R. S. Kulenović, G. Ladas, and N. R. Prokup, β€œA rational difference equation,” Computers & Mathematics with Applications, vol. 41, no. 5-6, pp. 671–678, 2001. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  14. S. A. Kuruklis, β€œThe asymptotic stability of xn+1axn+bxnk=0,” Journal of Mathematical Analysis and Applications, vol. 188, no. 3, pp. 719–731, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  15. M. R. S. Kulenović, G. Ladas, L. F. Martins, and I. W. Rodrigues, β€œThe dynamics of xn+1=(α+βxn)/(A+Bxn+Cxn1): facts and conjectures,” Computers & Mathematics with Applications, vol. 45, no. 6–9, pp. 1087–1099, 2003. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  16. G. Ladas, β€œOn the recursive sequence xn+1=(α+βxn+γxn1)/(A+Bxn+Cxn1),” Journal of Difference Equations and Applications, vol. 1, no. 3, pp. 317–321, 1995. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  17. E. Camouzis, G. Ladas, and H. D. Voulov, β€œOn the dynamics of xn+1=(α+γxn1+δxn2)/(A+xn2),” Journal of Difference Equations and Applications, vol. 9, no. 8, pp. 731–738, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  18. S. Stević, β€œOn the recursive sequence xn+1=(1/xn)+(A/xn1),” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 1, pp. 1–6, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  19. S. Stević, β€œThe recursive sequence xn+1=g(xn,xn1)/(A+xn),” Applied Mathematics Letters, vol. 15, no. 3, pp. 305–308, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet